# SDR AALA202410155674

- Difficulty date: October 8, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 35,214 hours, 15,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES IN AFT PASSENGER CABIN GALLEY FLOOR STRUCTURE Z ANGLE AT STA 993, FROM RBL 37 TO RBL 43. REPLACED ANGLE PER AARD 51-00-05-1.
